# SDR CALA2013121293641

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 78,636 hours, 23,729 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Lens
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARM LIGHT INOPERATIVE AT 4R, LIGHT WORKS BUT IS DIM.  CLEANED LENS & SWITCH CONTACTS.  AFTER CLEANING OPERATED SEVERAL TIMES & CHECKED OKAY.
